Journal article icon

Journal article

Channel Assignment on Nearly Bipartite and Bounded Treewidth Graphs.

Actions


Access Document


Authors


McDiarmid, C More by this author
Journal:
Electronic Notes in Discrete Mathematics
Volume:
10
Pages:
198-201
Publication date:
2001
DOI:
EISSN:
1571-0653
ISSN:
1571-0653
URN:
uuid:8d02adcb-af0c-41ae-ba2b-0f7346e064b0
Source identifiers:
102326
Local pid:
pubs:102326
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP